# SDR EPUA20131107003

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N409GV
- Make and model: Cessna 208B
- Aircraft serial: 208B1110
- Aircraft time: 6,207 hours, 11,442 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 262400063
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON L/E SKIN CRACKED AT INBD BALANCE WEIGHT ATTACH POINT. R & R LT AILERON L/E SKIN IAW SRM 57-40-00 PARA 4(A) AND 51-40-00.
